# SDR AALA20140707003

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 82,506 hours, 13,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T003720
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 34 LT AT STATION 1210 HAS TWO DEFECTIVE FASTENER HOLES THAT WAS USED TO SECURE FILLER FOR SKIN REPAIR. HOLES ARE WITHIN 10 INCHES OF A PRODUCTION STRINGER SPLICE.  INSTALLED STRINGER & SPLICE IAW EA B767-53-035619.
